Earn 250 points upon purchasing this product.

M&B PARACETAMOL SYRUP 60ML

NGN250.00

QUICK ACTING, FAST RELIEF

Effective on pains achs and feverish conditions.

Pineapple Flavour.

In stock

Add to Wishlist
Add to Wishlist
Use up to 12500 points to purchase this product!
Category:

Description

Composition

Each 5ml measure contains 1220mg paracetamol B.P

Dosage

Under 1 year: 2.5ml -5ml (1/2-1teaspoonful)

1-5 years 5ml-10ml (1-2 teaspoonful)

6-12years 10ml-20ml (2-4 teaspoonful)

Please read the product packaging/leaflet before use. 

Brand

M&B

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “M&B PARACETAMOL SYRUP 60ML”

Your email address will not be published. Required fields are marked *